Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Laguerre method for separating the roots of algebraic equations


Author: Stephen Kulik
Journal: Proc. Amer. Math. Soc. 8 (1957), 841-843
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090577-5
MathSciNet review: 0090577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, Sur la méthode de Laguerre pour l'approximation de racines de certaines équations algébriques et sur la critique d'Hermite, Koninklijke Nederlandsche Akademie Wetenschappen Proceedings, XLIX, No. 8 (1946) p. 911-921. MR 0025809 (10:69b)
  • [2] E. N. Laguerre, Oeuvres de Laguerre 1, (1898) p. 101 and p. 461.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090577-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society